Rebound effect, collapse and decline are all sequelae of drugs that cause different symptoms. It is important to understand how each condition and each group of symptoms play a role in addiction.
The rebound effect is what happens when the body tries to restore balance (a condition called homeostasis) by producing physical symptoms that are opposite to the physical symptoms caused by the drug after taking a drug.
Understanding the rebound effect explains why certain drugs, especially those that have a rapid and strong effect on the nervous system, can be very addictive. One of the ironies of addiction is that the rebound effect causes people taking drugs to experience the same effects they hope to escape through drug use.
This is especially true if the person wants to stay awake or alert for longer than the action of the stimulant, or try to sleep or relax for longer than the sedative, sedative, or tranquilizer.
For example, when you take a sedative, it will cause relaxation and drowsiness. After the drug disappears, a restless rebound effect will appear, making you want to take more sedatives to calm down. This actually exacerbates the risk of addiction as people try to regain the effects they experience after taking the drug.
Pain can also be worse during the rebound from painkillers (such as opioids) or street drugs (such as heroin). Pain can be physical, emotional, or a combination of the two. Physical and emotional pain often complement each other, so it is easy to see how painkiller addiction develops.
“Fade” is the feeling that the effect of the drug gradually disappears after a period of poisoning. It is often described as “declining” from the “high” of the drug. The experience varies with the person, the amount of medication taken, and the time and frequency that the person uses the medication.
If the poisoning experience is too strong and makes the person taking the drug feel uncomfortable, anxious, or delusional, then calming will feel relatively pleasant, while for others, calming may be a disappointing feeling, indicating a return to reality and may trigger Further drug use.
If you feel unwell during periods of depression, you may have medical complications due to your reaction to medications. If these symptoms persist, it is important to evaluate emotional or psychological symptoms, especially when they involve thoughts of hurting yourself or others, as well as psychiatric symptoms (such as hearing a sound).
Be sure to tell them what you ate, how much you ate, and when you ate. It is better to intervene as soon as possible than to suffer more complications in the future.
Infatuation; crash; crash
“Crash” is when people sometimes feel extremely tired after using drugs, especially those irritating drugs, such as cocaine, methamphetamine, and even high doses of caffeine. It involves not only helping the body recover from the toxicity and effects of drugs, but also recovering from overwork, lack of sleep, injury or other injuries that may occur during poisoning.
The duration of this breakdown may be much longer than the initial high point because it takes longer for the body to recover from the effects of substances and other behaviors that may affect drug users (such as lack of sleep).
People who use cocaine usually experience the most intense and unpleasant car accidents. This drug can be taken for a few days at a time, usually accompanied by more and more restlessness and paranoia, and then collapse during a few days of recovery. People who use cocaine can also experience the same pattern, but at a lower intensity than cocaine.
Experts believe that the short but intense orgasm combined with the rapid occurrence of the collapse, which was relieved by more drugs, explains why nicotine and cocaine are so addictive.
If you stop taking the medication, you may experience withdrawal fatigue. Withdrawal refers to the physical and emotional experience that occurs when the drug is stopped after a period of continuous or excessive use.
Regardless of the medication taken, fatigue is a hallmark symptom of withdrawal. Even though the medicine is a relaxing substance, the inability to relax and sleep can cause people to be more tired than usual. In fact, people who recover after taking sedatives have a harder time falling asleep than those taking stimulants, who may pass out for several days.
Studies have shown that people who abstain from alcohol suffer from sleep disturbances, poor sleep quality, and cannot work normally during the day within one month of quitting alcohol.During this period, they also experienced considerable psychological distress.
Coping with withdrawal fatigue
Withdrawal fatigue is exhausting, but people usually try to move on at their usual speed. This is not a good idea, because it takes longer to restore energy and return to normal activities. Fatigue is the way your body allows you to rest and recover.
Follow the tips below to restore your body:
- Rest awhile. Take a break from your daily activities-don’t go out to socialize for a few days. If needed, please take sick leave to go to work or school. Even if it is self-inflicted, you are not good enough to get up and move around.
- Learn relaxation techniques. Practicing relaxation techniques is very useful, if you can, make sure you get enough sleep.
- Set an easy bedtime. If you cannot fall asleep, try to engage in quiet activities at night. Unless you have fallen asleep completely, get up, bathe, dress and eat during the day. This will help reset your biological clock, which may be affected by not going to bed and waking up at the normal time while using the medicine.
- Maintain a healthy, balanced diet. Eating a balanced diet rich in fruits, vegetables, and protein helps the recovery process. If you cannot get fresh food, consult your pharmacist about appropriate vitamin supplements. Vitamin C helps wound healing, and vitamin B complex may help suppress cravings for nicotine.
If you do not start to feel regained after a week of rest, please see a doctor. Many alcoholics and drug users usually suffer from underlying depression or other mood disorders.Sometimes, through proper treatment of depression, people will find that their drug abuse problem has improved and they can quit smoking.
However, some withdrawal symptoms can actually worsen symptoms of mental illness such as anxiety, depression, sexual difficulties, sleep problems, and psychosis.These are called substance-induced diseases. An addiction specialist is the best person to diagnose and treat your condition, but if you are unable to contact the specialist, please discuss with other healthcare providers.
Everyone’s recovery experience is different. The good news is that most people who stop taking drugs and alcohol will regain their energy, sometimes in just a few weeks.
Of course, the speed of your recovery depends on many factors, such as your overall health, the type of substance used, the amount and frequency of use of the substance. Lifestyle and emotional factors, such as whether you live in a supportive environment and whether you feel safe with those around you, can also affect your recovery.
If you do not live with or near someone who supports you, it will be more difficult to regain energy after using the medication. If you are in an abusive relationship, you are unlikely to feel good until you stay away from the abuser. No matter how many sleeps you sleep, living with someone who hurts you emotionally or physically can be exhausting.
If you encounter this situation, please ask for help. There are many resources to help you and your child start over. In the long run, nothing is more beneficial to your energy than a non-toxic, anxiety-free lifestyle. If you live with someone you have a relationship with or feel under control, your doctor or local police can help you.